# SDR NSVA20120420522

- Difficulty date: April 20, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 340B350
- Aircraft time: 36,126 hours, 41,947 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO CONFIG WARNING. T/O INHIBIT TEST FAILS.  WHEN PERFORMING TEST - WHEN P/L ARE AT MAX.  THE RT POWER LEVER SPRINGS BACK AFTER TAPING POWER LEVER CAUSING CONFIG WARNING LIGHT, WITH FRICTION LOCK ON WILL HOLD RT PL FORWARD NO CONFIG LIGHT.  OPS CHECK GOOD.
